# SDR RAIA201109300002

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,514 hours, 27,928 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BAGGAGE COMPARTMENT SMOKE MESSAGE ON EICAS.  MAINTENANCE INSPECTED AND DEFERRED THE BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM AND THE BAGGAGE COMPARTMENT FIRE EXTINGUISHER SYSTEM.
